hrcak mascot   Srce   HID

Original scientific paper

Intersection properties of Brownian paths

M. Kelbert

Fulltext: english, pdf (142 KB) pages 75-85 downloads: 327* cite
APA 6th Edition
Kelbert, M. (2000). Intersection properties of Brownian paths. Mathematical Communications, 5 (1), 75-85. Retrieved from https://hrcak.srce.hr/866
MLA 8th Edition
Kelbert, M.. "Intersection properties of Brownian paths." Mathematical Communications, vol. 5, no. 1, 2000, pp. 75-85. https://hrcak.srce.hr/866. Accessed 5 Dec. 2021.
Chicago 17th Edition
Kelbert, M.. "Intersection properties of Brownian paths." Mathematical Communications 5, no. 1 (2000): 75-85. https://hrcak.srce.hr/866
Harvard
Kelbert, M. (2000). 'Intersection properties of Brownian paths', Mathematical Communications, 5(1), pp. 75-85. Available at: https://hrcak.srce.hr/866 (Accessed 05 December 2021)
Vancouver
Kelbert M. Intersection properties of Brownian paths. Mathematical Communications [Internet]. 2000 [cited 2021 December 05];5(1):75-85. Available from: https://hrcak.srce.hr/866
IEEE
M. Kelbert, "Intersection properties of Brownian paths", Mathematical Communications, vol.5, no. 1, pp. 75-85, 2000. [Online]. Available: https://hrcak.srce.hr/866. [Accessed: 05 December 2021]

Abstracts
This review presents a modern approach to intersections
of Brownian paths. It exploits the fundamental link
between intersection properties and percolation processes on trees.
More precisely, a Brownians path is intersect-equivalent to certain fractal percolation. It means that the intersection probabilities
of Brownian paths can be estimated up to constant factors by survival probabilities of certain branching processes.

Keywords
Brownian motion; stable processes; fractal percolation; intersect-equivalence; potential theory

Hrčak ID: 866

URI
https://hrcak.srce.hr/866

Visits: 517 *